# SDR AALA2018060139007

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,535 hours, 30,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D53114236201
- Condition: Cracked
- Location: Door Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER STOP FITTING HOLE AT FRAME 16, LOWER INBOARD HOLE HAS A CRACK INDICATION IN THE STOP.  THE HOLES WERE REAMED AND THE INTERCOSTAL WAS REPAIRED IAW EA 280385.  AIRCRAFT WAS GROUNDED.
